On the volume bound in the Dvoretzky-Rogers lemma

Fodor, Ferenc, Naszódi, Márton, Zarnócz, Tamás: On the volume bound in the Dvoretzky-Rogers lemma.
PACIFIC JOURNAL OF MATHEMATICS, 301 (1). pp. 89-99. ISSN 0030-8730 (2019)

random-DR-lemma-SZTE-publicatio.pdf - Accepted Version

Download (275kB) | Preview
Item Type: Article
Journal or Publication Title: PACIFIC JOURNAL OF MATHEMATICS
Date: 2019
Volume: 301
Number: 1
Page Range: pp. 89-99
ISSN: 0030-8730
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30767713
DOI id: https://doi.org/10.2140/pjm.2019.301.89
Date Deposited: 2020. Feb. 21. 15:33
Last Modified: 2020. Feb. 21. 15:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18284
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year